A study for a 25-year old man who takes Unisom, Seroquel
Summary: there is no report from male patients aged 25 (±5) who take the same drugs.
This is a personalized study for a 25 year old male patient who has Sleep aid. The study is created by eHealthMe based on reports from FDA and social media.
What are the drugs
Unisom has active ingredients of doxylamine succinate. It is often used in insomnia. (latest outcomes from 1,160 Unisom users)
Seroquel has active ingredients of quetiapine fumarate. It is often used in bipolar disorder. (latest outcomes from 79,141 Seroquel users)
What are the conditions
Sleep aid (sleeplessness) can be treated by Ambien, Trazodone Hydrochloride, Lunesta, Zolpidem Tartrate, Ambien Cr, Temazepam. (latest reports from 131,447 Sleep Aid patients)
On Feb, 27, 2015: 0 male aged 20 (±5) who take Unisom, Seroquel is studied
Information of the patient in this study:
Conditions: Sleep aid
- Unisom (doxylamine succinate): used for 1 - 6 months
- Seroquel (quetiapine fumarate): used for < 1 month
Drug effectiveness over time :
Most common drug interactions over time * :
* Some reports may have incomplete information.
You can also:
- Check your drugs or symptoms
- Subscribe the study: get notified of updates
- Post a comment: or see what other people said about the study
- Join a related mobile support group
Can you answer these questions (Ask a question):
- Toxicology level for gabapentin were 55 mcg/ ml can that cause respiratory arrest?
Had just started Gralise 600mg tablets 2 days prior to respiratory arrest. Hydrocodone he had been on for a month (both were used for complex regional pain syndrome which he had just gotten due to a fall). All other medicines he had been on for 2 years. Toxicology report was 55 mcg/ mL for Gralise (gabapentin) and .29mcq/mL for hydrocodone.
- Can i take viagra with lamictal, seriquel, and risperidone?
I have both types of bipoar, the risperidone makes it hard to have sex.
- Can a short splurge on hydrocodone with someone who takes wellbutrin and seroquel cause vertigo?
I had a small procedure a few weeks ago and the doctor prescribed me 30 300mg hydrocodone pills. I clean out the bottle in 5 or six days. Since then I've been experiencing symptoms of vertigo. Or at least I think it's vertigo. It seems like when I walk into a room in which the temperature has noticeably dropped I get a head change. I suppose it could be the fluorescent lights. Not really sure. Also refocusing my eyes from say my phone to something out in front of me at a distance I get same head change. It seems to be worse on days that I consume more caffeine (coffee, soda, energy drinks) than days in which I consume mainly water. I currently take 150mg of Wellbutrin in the morning and 200mg of Seroquel at night. Side note and not quite sure if it relates but I don't take either of those two medications a a set time everyday. I'm curious to find out whether or not this will go away in or if it will require some sort of antibiotic or if it's something I should be concerned with. Thanks for your feedback.
You may be interested at these reviews (Write a review):
- Dymista gave me insomnia and nightmares
I have been taking Dymista for two weeks and it is fantastic for clearing up allergy symptoms. However, for the past two weeks I have had an extremely hard time trying to fall asleep; it is like I have insomnia. When I do fall asleep which usually last around an hour or so either day or night I have very vivid nightmares
- 13yr old autistic daughter diagnosed with cerebral palsy after taking seroquel
My beautiful 13yrold daughter who was diagnosed with Autism at 2 yrs old, never suffered from ANY physical disabilities prior to being put on a very large dose of SEROQUEL at age 11. Within less than a year, she went from running and jumping on her trampoline to being diagnosed with Cerebral Palsy!! She now has to be cared for in a facility, relying on being pushed in a wheelchair for outside transfer, and wearing a foam helmet to protect her from injury during her daily falls. Two separate neurologists label her with cerebral palsy and will not go any further in diagnosis. Genetic studies show no explanation, and the children's hospital are the only one willing to indicate the possibility of the medications she was put on by a mental health facility as the possible cause. I have long avoided placing her on heavy medications for the 11 years that she was in my care, and this did not occur until she went into her father's care temporarily while I had major surgery. Over a period of6-8 months, she began to develop a limp and became so unsteady she could not walk 5 feet without bumping into things and falling. When I cared for her again and saw the medications she had been placed on, I am not ashamed to say I not only researched them, but took one of the Seroquel to see how it affected ME! I was over 80 pounds heavier than my daughter at the time, yet found myself completely incapacitated for almost 48hrs!! I immediately took her to the children's hospital in our area where she was hospitalized for over a week and treated by a TEAM of physicians ranging from Orthopedics to Neurologists. From CT Scans, complete blood work, MRIS, etc., nothing could explain any cause for her issues except "the possibility of the medications". They began to lower her Seroquel dose then sent her to the state mental hospital 4 hours away where she stayed for 2 months while undergoing the genetic studies and another neurologist who continued to lower the Seroquel and completely take her off it. My beautiful girl is now left with a lifetime physical disability.
- Lyrica is giving me nightmares
I have fibromyalgia and a history of being allergic to or very sensitive to medications
But Lyrica is really causing me some nightmares,sleepless nights, weight gain, headaches. I love that in the beginning I was able to get relief from fibromyalgia . It only made me really dizzy and disoriented on it. Now with theses symptoms I will definitely have to give it up. I can't seem to get any relief from this pain. I am so allergic to meds this is frustrating and miserable that meds make it worse.
- Melatonin and diarrhrea
A lifetime of wakefulness during the night, almost never more than 7 hrs sleep and awake 2-4 times a night. Return to sleep easily. Doctors gave sleep aids. Usually somewhat ineffective and sometimes groggy mornings. So I decided to go the more natural route ... melatonin. Worse. It did not work for me. It gave me some if the wateriest and longest lasting diarrhea of my life. The uncontrolled continuous diarrhea was worse than not sleeping at night. Not listed as one of the side affects of Melatonin. More people should be made aware of the dangers of this dehydration.
- Lyrica and doxylamine - not a good cocktail!
I've been taking Lyrica 125mg total per day in 2x doses for 6 weeks, a few manageable side effects, (gaining weight and feeling dopey) I don't like it, but I recognise its ability to reduce @ 50% of the nerve pain and ability to help me function at work while I wait to see the surgeon.
I took 50mg Doxylamine at night as a suggestion from a pharmacist to help sleep. Not a great idea! In the morning I was dulled, dopey. My speech was slurred, it made thinking very difficult and I couldn't drive safely. Felt spacey and stoned. For 48 hours!!! Even taking just 25mgs had long lasting side effects.
I don't recommend this cocktail!
Related drug interaction studies:
- Unisom and Seroquel drug interactions (28 reports)
Drug effectiveness in real world:
- Unisom for Sleep Aid reported by 87 people (updated 4 hours ago)
- Seroquel for Sleep Aid reported by 259 people (updated 12 hours ago)
Complete drug side effects:
- Sleep Aid (101 drugs in 7,040 reports) (updated 3 days ago)
NOTE: The study is based on active ingredients. Other drugs that have the same active ingredients are also considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.